# SDR AALA20031110

- Difficulty date: October 6, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3015643
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEAT ROW 38H. REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
